# SDR SWAA2018091024913

- Difficulty date: August 24, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 19,528 hours, 8,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H SIDE Z ANGLE CORRODED BETWEEN BS 727C TO BS 727F.  REPAIRED Z ANGLE IAW SRM.
